MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT 4.7MMD X 13MML; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT 4.7MMD X 13MML; DENTAL IMPLANT
Model Number 864713
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Mdr submission for hhe (b)(4) product complaint# (b)(4) reports patient presented with paresthesia of three weeks duration.Radiographs although hard to read could be interpreted as implants #29 and #31 impinging on mandibular nerve.Decision to back these two implants.Replaced #31 with 11.5 mml and #29 with 13mml.Allowing #29 implant site to heal four months before replacing fixture.No infection and osseointegration appeared to be proceeding well.
 
Additional Manufacturer Narrative
Follow-up report is being submitted as a response to an fda request.The original follow-up was submitted under mdr 3500a 3001617766-2018-00046.A follow-up is being submitted to correct follow-up submission report number.(b)(4).
 
Event or Problem Description
Per complaint (b)(4), a patient presented with paresthesia of three weeks duration.Radiographs although hard to read could be interpreted as implants #29 and #31 impinging on mandibular nerve.Decision to back these two implants.Replaced #31 with 11.5 mml and #29 with 13mml.Allowing #29 implant site to heal four months before replacing fixture.No infection and osseointegration appeared to be proceeding well.

Brand Name
LEGACY 3 IMPLANT 4.7MMD X 13MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7281407
Report Number3001617766-2018-00008
Device Sequence Number1250795
Product Code DZE
UDI-Device Identifier10841307102595
UDI-Public10841307102595
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date10/09/2022
Device Model Number864713
Device Catalogue Number864713
Device Lot Number101128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer03/05/2018
Initial Report FDA Received Date02/19/2018
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR